# SDR SWIA202266808

- Difficulty date: August 18, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ALIERON UPPER LEADING EDGE SKIN HAS CHAFING DAMAGE BETWEEN INBOARD AND MID HINGE POINTS AS MARKED.     (C-CHECK RO 11/10/2022)    LOCATED DRILLED AND INSTALLED NEW LH AILERON LEADING EDGE SKIN P./N CC670-13052-1 REF CRJ200 SRM 51-42-21, CRJ200 SRM 51-42-06 AND DRAWING CC670-13000 REV -D. COMPLIED WITH 51-900-1003.
